# SDR 2006UALA01279

- Difficulty date: June 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 22,054 hours, 5,132 cycles
- Engine: Pwa PW4077
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG2040AD01
- Part serial: MR3421216
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTIVE CRUISE HARD;SECONDARY ATTITUDE AIR DATA REFERENCE UNIT HAS NO OUTPUT ON ANY BUS. FIM: 34-21T TASK 874LONMSG-3438801 ACTIVE ER HARD   MSG-3438801 ACTIVE ER HARD.  REPLACED SECONDARY ATTITUDE AIR DATA REFERENCE UNIT.  HAS NO OUTPUT ON ANY BUS.  AIRCRAFT SYSTEM OPERATES NORMALLY.  SAARU HAD VERIFIED FAULTS IN OEM TEST.  DAMAGED CIRCUITS CORRECTED BY MODIFICATION PROCESS.  ALL SARU'S UNDERGOING MOD PROCESS.
